RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 219, Number 3, Pages 553–554 (Mi dan38679)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

A criterion for stability of polynomials

Ya. S. Podstrigach, A. I. Balinskii, L. M. Zorii

Lviv branch of mathematical physics Institute of Mathematics Academy of Sciences of the Ukrainian SSR

Full text: PDF file (277 kB)

Bibliographic databases:
UDC: 512.8
Received: 09.07.1974

Citation: Ya. S. Podstrigach, A. I. Balinskii, L. M. Zorii, “A criterion for stability of polynomials”, Dokl. Akad. Nauk SSSR, 219:3 (1974), 553–554

Citation in format AMSBIB
\Bibitem{PodBalZor74}
\by Ya.~S.~Podstrigach, A.~I.~Balinskii, L.~M.~Zorii
\paper A criterion for stability of polynomials
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 219
\issue 3
\pages 553--554
\mathnet{http://mi.mathnet.ru/dan38679}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0389866}
\zmath{https://zbmath.org/?q=an:0314.30002}


Linking options:
  • http://mi.mathnet.ru/eng/dan38679
  • http://mi.mathnet.ru/eng/dan/v219/i3/p553

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Balinskii, B. M. Podlevskii, “Computational aspects of the application of Frobenius matrix to separation of roots of polynomials”, Comput. Math. Math. Phys., 39:7 (1999), 1029–1033  mathnet  mathscinet  zmath
    2. A. I. Balinskii, B. M. Podlevskii, “The relationships between the methods of Hermite, Schur and Lyapunov in the stability theory of polynomials”, Comput. Math. Math. Phys., 42:9 (2002), 1235–1241  mathnet  mathscinet  zmath
  • Number of views:
    This page:16
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019